MathSciNet Relay Station
MathSciNet bibliographic data
MR2384272 (2009m:32007) 32B05 (26E10 46E99 46J10)
Thilliez, Vincent On quasianalytic local rings. Expo. Math. 26 (2008), no. 1, 1–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement